Blowing up solutions for an elliptic Neumann problem with sub- or supercritical nonlinearity. Part II : N4
Annales de l'I.H.P. Analyse non linéaire, Volume 22 (2005) no. 4, p. 459-484
@article{AIHPC_2005__22_4_459_0,
     author = {Rey, Olivier and Wei, Juncheng},
     title = {Blowing up solutions for an elliptic Neumann problem with sub- or supercritical nonlinearity. Part II : $N\ge 4$},
     journal = {Annales de l'I.H.P. Analyse non lin\'eaire},
     publisher = {Elsevier},
     volume = {22},
     number = {4},
     year = {2005},
     pages = {459-484},
     doi = {10.1016/j.anihpc.2004.07.004},
     zbl = {02191850},
     mrnumber = {2145724},
     language = {en},
     url = {http://www.numdam.org/item/AIHPC_2005__22_4_459_0}
}
Rey, Olivier; Wei, Juncheng. Blowing up solutions for an elliptic Neumann problem with sub- or supercritical nonlinearity. Part II : $N\ge 4$. Annales de l'I.H.P. Analyse non linéaire, Volume 22 (2005) no. 4, pp. 459-484. doi : 10.1016/j.anihpc.2004.07.004. http://www.numdam.org/item/AIHPC_2005__22_4_459_0/

[1] Adimurthi , Mancini G., The Neumann problem for elliptic equations with critical nonlinearity, “A tribute in honour of G. Prodi”, Scuola Norm. Sup. Pisa (1991) 9-25. | Zbl 0836.35048

[2] Adimurthi , Mancini G., Geometry and topology of the boundary in the critical Neumann problem, J. Reine Angew. Math. 456 (1994) 1-18. | MR 1301449 | Zbl 0804.35036

[3] Adimurthi , Pacella F., Yadava S.L., Interaction between the geometry of the boundary and positive solutions of a semilinear Neumann problem with critical nonlinearity, J. Funct. Anal. 113 (1993) 318-350. | MR 1218099 | Zbl 0793.35033

[4] Bahri A., Critical Points at Infinity in Some Variational Problems, Pitman Res. Notes Math. Ser., vol. 182, Longman, 1989. | MR 1019828 | Zbl 0676.58021

[5] Bates P., Fusco G., Equilibria with many nuclei for the Cahn-Hilliard equation, J. Differential Equations 160 (2000) 283-356. | MR 1737000 | Zbl 0990.35016

[6] Caffarelli L., Gidas B., Spruck J., Asymptotic symmetry and local behavior of semilinear elliptic equations with critical Sobolev growth, Comm. Pure Appl. Math. 42 (1989) 271-297. | MR 982351 | Zbl 0702.35085

[7] Cerami G., Wei J., Multiplicity of multiple interior peaks solutions for some singularly perturbed Neumann problems, Intern. Math. Res. Notes 12 (1998) 601-626. | MR 1635869 | Zbl 0916.35037

[8] Dancer E.N., Yan S., Multipeak solutions for a singularly perturbed Neumann problem, Pacific J. Math. 189 (1999) 241-262. | MR 1696122 | Zbl 0933.35070

[9] Del Pino M., Felmer P., Musso M., Two-bubble solutions in the super-critical Bahri-Coron's problem, Calc. Var. Partial Differential Equations 16 (2003) 113-145. | MR 1956850 | Zbl 1142.35421 | Zbl 01922405

[10] Grossi M., Pistoia A., On the effect of critical points of distance function in superlinear elliptic problems, Adv. Differential Equations 5 (2000) 1397-1420. | MR 1785679 | Zbl 0989.35054

[11] Grossi M., Pistoia A., Wei J., Existence of multipeak solutions for a semilinear elliptic problem via nonsmooth critical point theory, Calc. Var. Partial Differential Equations 11 (2000) 143-175. | MR 1782991 | Zbl 0964.35047

[12] Gierer A., Meinhardt H., A theory of biological pattern formation, Kybernetik (Berlin) 12 (1972) 30-39.

[13] Gui C., Multi-peak solutions for a semilinear Neumann problem, Duke Math. J. 84 (1996) 739-769. | MR 1408543 | Zbl 0866.35039

[14] Gui C., Lin C.S., Estimates for boundary-bubbling solutions to an elliptic Neumann problem, J. Reine Angew. Math. 546 (2002) 201-235. | MR 1900999 | Zbl 01738273

[15] Gui C., Wei J., Multiple interior peak solutions for some singularly perturbed Neumann problems, J. Differential Equations 158 (1999) 1-27. | MR 1721719 | Zbl 1061.35502

[16] C. Gui, J. Wei, On the existence of arbitrary number of bubbles for some semilinear elliptic equations with critical Sobolev exponent, in press.

[17] Gui C., Wei J., On multiple mixed interior and boundary peak solutions for some singularly perturbed Neumann problems, Canad. J. Math. 52 (2000) 522-538. | MR 1758231 | Zbl 0949.35052

[18] Gui C., Wei J., Winter M., Multiple boundary peak solutions for some singularly perturbed Neumann problems, Ann. Inst. H. Poincaré Anal. Non Linéaire 17 (2000) 47-82. | Numdam | MR 1743431 | Zbl 0944.35020

[19] Khenissy S., Rey O., A criterion for existence of solutions to the supercritical Bahri-Coron's problem, Houston J. Math. 30 (2004) 587-613. | MR 2084920 | Zbl 02115763

[20] Kowalczyk M., Multiple spike layers in the shadow Gierer-Meinhardt system: existence of equilibria and quasi-invariant manifold, Duke Math. J. 98 (1999) 59-111. | MR 1687412 | Zbl 0962.35063

[21] Li Y., Ni W.-M., On conformal scalar curvature equation in R n , Duke Math. J. 57 (1988) 895-924. | MR 975127 | Zbl 0674.53048

[22] Li Y.Y., On a singularly perturbed equation with Neumann boundary condition, Comm. Partial Differential Equations 23 (1998) 487-545. | MR 1620632 | Zbl 0898.35004

[23] Lin C.S., Ni W.M., On the Diffusion Coefficient of a Semilinear Neumann Problem, Lecture Notes in Math., vol. 1340, Springer, New York, 1986. | MR 974610 | Zbl 0704.35050

[24] Lin C.S., Ni W.N., Takagi I., Large amplitude stationary solutions to a chemotaxis system, J. Differential Equations 72 (1988) 1-27. | MR 929196 | Zbl 0676.35030

[25] Mcowen R., The behavior of the Laplacian on weighted Sobolev spaces, Comm. Pure Appl. Math. 32 (1979) 783-795. | MR 539158 | Zbl 0426.35029

[26] Maier-Paape S., Schmitt K., Wang Z.Q., On Neumann problems for semilinear elliptic equations with critical nonlinearity: existence and symmetry of multi-peaked solutions, Comm. Partial Differential Equations 22 (1997) 1493-1527. | MR 1469580 | Zbl 0895.35040

[27] Ni W.-M., Diffusion, cross-diffusion, and their spike-layer steady states, Notices Amer. Math. Soc. 45 (1998) 9-18. | MR 1490535 | Zbl 0917.35047

[28] Ni W.N., Pan X.B., Takagi I., Singular behavior of least-energy solutions of a semi-linear Neumann problem involving critical Sobolev exponents, Duke Math. J. 67 (1992) 1-20. | MR 1174600 | Zbl 0785.35041

[29] Ni W.N., Takagi I., On the shape of least-energy solutions to a semi-linear problem Neumann problem, Comm. Pure Appl. Math. 44 (1991) 819-851. | MR 1115095 | Zbl 0754.35042

[30] Ni W.M., Takagi I., Locating the peaks of least-energy solutions to a semi-linear Neumann problem, Duke Math. J. 70 (1993) 247-281. | MR 1219814 | Zbl 0796.35056

[31] Rey O., The role of the Green's function in a nonlinear elliptic problem involving the critical Sobolev exponent, J. Funct. Anal. 89 (1990) 1-52. | MR 1040954 | Zbl 0786.35059

[32] Rey O., An elliptic Neumann problem with critical nonlinearity in three dimensional domains, Comm. Contemp. Math. 1 (1999) 405-449. | MR 1707889 | Zbl 0954.35065

[33] Rey O., The question of interior blow-up points for an elliptic Neumann problem: the critical case, J. Math. Pures Appl. 81 (2002) 655-696. | MR 1968337 | Zbl 1066.35033

[34] O. Rey, J. Wei, Blow-up solutions for an elliptic Neumann problem with sub- or supercritical nonlinearity, I: N=3, J. Funct. Anal., in press. | Zbl 02105601

[35] Wang X.J., Neumann problem of semilinear elliptic equations involving critical Sobolev exponents, J. Differential Equations 93 (1991) 283-310. | MR 1125221 | Zbl 0766.35017

[36] Wang Z.Q., The effect of domain geometry on the number of positive solutions of Neumann problems with critical exponents, Differential Integral Equations 8 (1995) 1533-1554. | MR 1329855 | Zbl 0829.35041

[37] Wang Z.Q., High energy and multi-peaked solutions for a nonlinear Neumann problem with critical exponent, Proc. Roy. Soc. Edinburgh Sect. A 125 (1995) 1003-1029. | MR 1361630 | Zbl 0877.35050

[38] Wang Z.Q., Construction of multi-peaked solution for a nonlinear Neumann problem with critical exponent, J. Nonlinear Anal. 27 (1996) 1281-1306. | MR 1408871 | Zbl 0862.35040

[39] Wang X., Wei J., On the equation Δu+Kx,u n+2 n-2±ϵ 2 =0 in R n , Rend. Circ. Mat. Palermo 2 (1995) 365-400. | Zbl 0859.35029

[40] Wei J., On the interior spike layer solutions of singularly perturbed semilinear Neumann problems, Tohoku Math. J. 50 (1998) 159-178. | MR 1622042 | Zbl 0918.35024

[41] J. Wei, X. Xu, Uniqueness and a priori estimates for some nonlinear elliptic Neumann equations in R 3 , Pacific J. Math., in press. | MR 2194150 | Zbl 05039946

[42] Wei J., Winter M., Stationary solutions for the Cahn-Hilliard equation, Ann. Inst. H. Poincaré, Anal. Non Linéaire 15 (1998) 459-482. | Numdam | MR 1632937 | Zbl 0910.35049

[43] Yan S., On the number of interior multipeak solutions for singularly perturbed Neumann problems, Topol. Methods Nonlinear Anal. 12 (1998) 61-78. | MR 1677747 | Zbl 0929.35056

[44] Zhu M., Uniqueness results through a priori estimates, I. A three dimensional Neumann problem, J. Differential Equations 154 (1999) 284-317. | MR 1691074 | Zbl 0927.35041